Lymphedema as a result of treatment

Tagged: 

Viewing 0 reply threads
  • Author
    Posts
    • #41435
      Abigail Wiggin
      Participant

      Are you experiencing swelling in your limbs this summer? Whilst it can just be the heat of the summer months, lymphedema is a side effect of cancer therapies that damage the lymphatic system. The damage from therapy can slow the movement of lymph fluid, causing swelling throughout the body. Because of this, it is important if you noticed swelling after treatment to talk to your healthcare team.

      After cancer treatment, a lifelong risk exists of developing lymphedema, which is a chronic and long-term condition. However, there are several things you can do to reduce the risks of worsening lymphedema and improve your overall quality of life. You can find more information in our lymphedema guide on how to manage lymphedema https://www.melanomanetwork.ca/mncpub/

Viewing 0 reply threads
  • You must be logged in to reply to this topic.
Menu